# SDR CA000830028

- Difficulty date: August 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1393216
- Condition: Cracked
- Location: Cockpit
- Component: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE RT WINDSHIELD MIDDLE PLY CRACKS. THE AIRCRAFT LANDED WITHOUT ANY FURTHER COMPLICATION.
